Volume 27 (1984)


1 (April), 2 (August), 3 (December)

Niizeki, S.;
On the Cauchy Problem for Volterra-Lotka's Competition Equations with Migration Effect and Its Travelling Wave Like Solutions
pp. 1--24.
Saito, T. and Tsukamoto, I.;
Perturbation Method for Linear Periodic Systems I
pp. 25--48.
Ebihara, Y.;
On Classical Solutions to Degenerate Quasilinear Parabolic Equations
pp. 49--73.
Nakao, M.;
On a System of Nonlinear Diffusion Equations
pp. 75--84.
Elaydi, S.;
Semidynamical Systems with Nonunique Global Backward Extensions II; The Negative Aspects
pp. 85--100.
Chabrowski, J.;
On the Nonlocal Problem with a Functional for Parabolic Equation
pp. 101--123.
Nishihara, K.;
Degenerate Quasilinear Hyperbolic Equation with Strong Damping
pp. 125--145.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles